# SDR DXTA2024122001571

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0350
- Aircraft time: 1,812 hours, 11,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008940
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING UNDER SEAT, #5 & #8, OVERHEAD SEAT #7 AND OVER WING LIGHT ARE ALL OUT. CHARGED TWICE FOR OVER 30 MINUTES EACH TIME AND LIGHTS NEVER CAME BACK ON. REMOVED #3 EMERGENCY BATTERY AND INSTALLED NEW
